MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; FEMORAL COMPONENTS,INTRACONDYLARLINK MEGASYSTEM-C,MEDIUM, LEFT,

WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; FEMORAL COMPONENTS,INTRACONDYLARLINK MEGASYSTEM-C,MEDIUM, LEFT,
Model Number 15-8521/32
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Deconnection of unclear cause of the cementless stem from the femoral condyle.
 
Event or Problem Description
Disconnection of unclear cause of the cementless stem from the femoral condyle.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.

Brand Name
MEGASYSTEM-C
Common Device Name
FEMORAL COMPONENTS,INTRACONDYLARLINK MEGASYSTEM-C,MEDIUM, LEFT,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key18309047
Report Number3004371426-2023-00108
Device Sequence Number20486943
Product Code KRO
UDI-Device Identifier04026575386499
UDI-Public04026575386499
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number15-8521/32
Device Catalogue Number15-8521/32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale